Dr. Nagler's Tinnitus Corner
Latest Topics
 
 
 


Reply
  Author   Comment  
Steve

Member
Registered:
Posts: 21
 #1 
I recently needed a CT scan with contrast fluid, they also gave me something to reduce my hearth rate , I guess this was some sort of beta blocker , I did not ask as I tought it was irrelevant .

I noticed however that since I took the scan and was given the IV contrast fluid/betablocker my tinnitus is much louder, are betablockers, Ct scan, or medication to regulate hearth rate in general ototoxic or harmfull to the auditory system in any way ?
Dr. Nagler

Owner
Registered:
Posts: 1,759
 #2 
Quote:
Originally Posted by Steve
are betablockers, Ct scan, or medication to regulate hearth rate in general ototoxic or harmfull to the auditory system in any way ?

I am sorry to hear that you are going through a rough patch, but the answer to your question is NO.

All the best -

Stephen M. Nagler, M.D.

__________________

The best way to find yourself is to lose yourself in the service of others.
- Mahatma Gandhi

No bird ever soared in a calm. Adversity is what lifts us.
-
David McCullough quoting Wilbur Wright
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



Dr. Nagler's Tinnitus Corner is provided for education and information only. It is not intended for the purpose of providing medical care and should in no way substitute for appropriate in-person consultations with qualified healthcare professionals. By using this site, participants agree to hold Dr. Nagler and Atlanta Tinnitus Consultants, LLC harmless with respect to any loss, injury, claim, liability, or damage arising from following the postings herein.